Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/46909
Title: Risk factors for pathological gambling along a continuum of severity: Individual and relational variables
Authors: Cunha, Diana 
de Sousa, Bruno 
Relvas, Ana Paula 
Issue Date: 2017
Serial title, monograph or event: Journal of Gambling Issues
Volume: 35
URI: http://hdl.handle.net/10316/46909
DOI: 10.4309/jgi.2017.35.3
Rights: openAccess
Appears in Collections:I&D CES - Artigos em Revistas Internacionais
I&D CINEICC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
2017_Cunha_et_al.pdf799.86 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

2
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

2
checked on Oct 22, 2020

Page view(s) 20

559
checked on Oct 20, 2020

Download(s)

171
checked on Oct 20, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.